# SDR SW152001

- Difficulty date: March 21, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N1575
- Make and model: Bell 47
- Aircraft time: 11,806 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 476441809
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: UK
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: B, R

## Discrepancy

TAIL ROTOR DRIVE FAILURE. TAIL ROTOR FORWARD SHAFT, AFT COUPLING FAILURE.  LOSS OF LUBRICATION DUE TO STRIPPED TREADS ON SCREW ILLUSTRATED PARTS BREAKDOWN.
